# SDR AALA201703079030

- Difficulty date: March 1, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 54,425 hours, 20,228 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CG5182
- Condition: Saturated
- Location: Rt Elevator
- Part time: 54,426 hours, 20,229 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WATER INGRESS (THERMAL IMAGING INDICATION) ON RIGHT ELEVATOR UPPER SKIN 24 INCHES FROM INBOARD END AND 8 INCHES FROM TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11.
